# SDR CA080215012

- Difficulty date: February 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 38 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: B19030W04
- Condition: Malfunctioned
- Part time: 1,874 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THERE HAS BEEN REPORTS OF NUMEROUS SYS FAILURE REPORTS FROM THE VEMD SUCH AS NF/NR, MODULE, OVERLIMITS, LANE FAILURES AND LIGHTING FAILURES AND NONE OF THESE FAILURES ACTUALLY OCURRED.  THIS IS A PROBLEM WITH THE SOFTWARE AND HAS BEEN A PROBLEM ON THESE UNITS WITH YELLOW FAILURES EVERY DAY. (TC NR 20080215012)
